U.S. doctors online nowAsk doctors free
A member asked:

please help extremely important i was prescribed remeron (mirtazapine) 15mg on the 14th it is te 21st can i stop it cold turkey? thanks in advanced!how long wds?

1 doctor answer2 doctors weighed in
Dr. Lynne Weixel
Clinical Psychology 36 years experience
No cold turkey!: Definitely get a doctor to help you taper off this drug. This is a reason it should only be used if nothing else can help. Do stop if you want to - but with a very slow taper. Here are links: http://en.Wikipedia.Org/wiki/mirtazapine and http://www.Drugs.Com/mirtazapine.Html in the "more" tab are q;a and users group. Best!
Dr. Ronald Krauser
A Verified Doctor commented
A US doctor answered Learn more
Slow taper after being on a minimal dose for one week?
Feb 21, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 41-year-old member asked:

Is it safe to quit smoking cold turkey in pregnancy?

3 doctor answers9 doctors weighed in
Dr. Caren Reaves
Obstetrics and Gynecology 24 years experience
Yes: Yes! you may feel jittery or anxious but this will pass. Your baby will thank you for quitting!
Dr. Patrick Weix
Specializes in Obstetrics and Gynecology
Your newborn will thank you too!
Oct 5, 2011
CA
A 38-year-old member asked:

If a person stops taking femara (letrozole) cold turkey, what are the withdrawal symptoms?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Few: Femara (letrozole) blocks the formation of estrogen. You will therefore start remaking this hormone. You actually will have a decrease in the effects of the Femara (letrozole) which are joint pain, hot flashes, fatigue and generalized dryness. Most of these will disappear and the increased new estrogen will make you feel better.
A 28-year-old member asked:

Released from hospital taking 18 mg/day dilaudid 4 weeks ago, tapered myself down to 1mg morning and night- if I go cold turkey tomorrow will I have withdrawal symptoms

2 doctor answers6 doctors weighed in
Dr. Jeff Blixt
Addiction Medicine 24 years experience
You may: Going to nothing may cause some withdrawal, but it may be mild and tolerable, and within a week should mostly resolve. Expect fatigue, mild insomnia, loose bowel. Can take some immodium. Lots of fluids if having more symptoms or difficulty talk to your doctor.
A 31-year-old member asked:

What is the best thing to put on your skin to stop it from peeling and to get the redness out from a sunburn?

3 doctor answers7 doctors weighed in
Dr. Johnnie Strickland Jr
Family Medicine 33 years experience
Nothing: You lose the top layer of your skin every 7 days anyway and with sunburn the damaged skin has to come off. The redness has to heal over time. You can soothe the skin and maybe speed it up by a day or two by applying moisturising lotion containing aloe vera and avoiding sun exposure till it is healed.
A 20-year-old member asked:

How to get rid of acne? I'm 20 years old and still get acne how do I stop it?

3 doctor answers4 doctors weighed in
Dr. Michael Traub
Fertility Medicine 19 years experience
Find reason: Sometimes acne comes on its own and sometimes it is part of a hormonal disorder. It is important to see a reproductive endocrinologist to see if there is a specific reason for the acne. Preventing acne is much easier that treating it once it is out of control. This is a very common problem.

Related questions

A 37-year-old female asked:
2 doctor answers4 doctors weighed in
A 37-year-old female asked:
1 doctor answer2 doctors weighed in
A 37-year-old female asked:
2 doctor answers7 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 21, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.